# SDR CALA9800564

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK IN LT SIDE OF VERTICAL STABILIZER LOWER SECTION AT STA 1343.  A REPAIR WAS INSTALLED IAW ECRA 5530-01075.
